Lemsip Max All in One Wild Berry & Hot Orange Powder for Oral SolutionRegular price £5.49
Tax included. Shipping calculated at checkout.
What’s it for?
For the symptomatic relief of colds and flu including chesty coughs, sore throats, aches and pains, headache, nasal congestion and lowering of temperature.
How to Use
- 16 years and over: contents of 1 sachet dissolved in hot water every 4-6 hours.
- Maximum 4 sachets in 24 hours.
- Under 16 years: not to be given except on medical advice.
Warnings & Cautions
- CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
- Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
- Keep all medicines out of the reach and sight of children.
Oral powder containing:
- Paracetamol 1000mg
- Phenylephrine Hydrochloride 12.2mg
- Guaifenesin 200mg